MathSciNet Relay Station
MathSciNet bibliographic data
MR2256621 (2007m:60140) 60G60 (35B35 35Q35 60G15 60H15)
Leonenko, N. N.; Ruiz-Medina, M. D. Scaling laws for the multidimensional Burgers equation with quadratic external potential. J. Stat. Phys. 124 (2006), no. 1, 191–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement